# SDR SWAA2022020814210

- Difficulty date: January 8, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N7849A
- Make and model: Boeing 737-71B
- Aircraft serial: 29367
- Aircraft time: 33,542 hours, 22,068 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Frayed
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL #241NF STA.775 CENTER HAS UPPER SURFACE FRAYED FIBERS / REPAIRED AREA OF FRAYED FIBERS ON UPPER SURFACE ON PANEL 241 NF IAW B737-700 SRM 53-00-50-2R-1 REPAIR 1 SRM 53-00-50-2R-0 REPAIR GENERAL
